Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Just had two reading's within the last 15. Minutes first

DOCTOR OF THE MONTH - Mar 2017
Mar 2017
User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 2010
Answered : 1449 Questions
Question
Just had two reading's within the last 15. Minutes first was 163/122 so took it again A few minutes later
It is now 173/86 pulse 61
I have a history of High BP on Ramapril 5 mg Daily
Should I also be taking Clopidogrel. Which I have not been taking for fear of side effects
I am Male aged 72 weight at last weighing was 10stb8 lbs I am 5'4
Thu, 8 Feb 2018 in Hypertension and Heart Disease
 
 
Answered by Dr. Bhanu Partap 47 minutes later
Brief Answer:
Please refer to the detailed answer below

Detailed Answer:
Hello Sir

After going through the medical details provided by you I understand your concern for your health and I would like to tell you that first of all you need to control your blood pressure as it going high.

Along with ramipril it's advisable that you should start one more antihypertensive medicine like Amlodipine 5mg . Have ramipril in the morning and Amlodipine in the evening. Also take dietary measure like low salt diet.

Regarding clopidogrel I would like to suggest you to take Aspirin 81mg instead of clopidogrel.

I hope this information will be helpful.

Kind regards
Dr Bhanu partap
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor